A preconditioned iterative solver for the scattering solutions of the Schrodinger equation

TitleA preconditioned iterative solver for the scattering solutions of the Schrodinger equation
Publication TypeJournal Article
Year of Publication2012
Authorsbin Zubair H, Reps B, Vanroose W
JournalCommun. Comput. Phys.
Volume11
Start Page415
Pagination415-434
Date Published24 October 2011
URLhttp://www.global-sci.com/issue/abstract/readabs.php?vol=11&page=415&issue=2&ppage=434&year=2012
Reprint Editionhttp://arxiv.org/abs/1012.4307
AttachmentSize
1012.4307.pdf568.1 KB